Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 6, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 24, 2008, 8:12 PM CDT for 4 counties in Kansas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2008, 8:12 PM CDT (01:12 UTC)
- Expired
- Apr 24, 2008, 8:59 PM CDT
- In force
- 47 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Decatur County, KS, Rawlins County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 103 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 8:30 PM CDT | HAIL 1.75 | Selden, KS | |
| Apr 24, 8:31 PM CDT | HAIL 4.25 | Selden, KS | |
| Apr 24, 8:40 PM CDT | TSTM WND GST 70 | 5 Sse Selden, KS | |
| Apr 24, 8:50 PM CDT | HAIL 2.5 | 10 S Jennings, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 6:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGLD 250112 TORGLD KSC039-153-179-193-250215- /O.NEW.KGLD.TO.W.0006.080425T0112Z-080425T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 812 PM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN DECATUR COUNTY IN NORTHWEST KANSAS... EXTREME SOUTHEASTERN RAWLINS COUNTY IN NORTHWEST KANSAS... WESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS... NORTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS... * UNTIL 915 PM CDT * AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR REXFORD... MOVING SOUTHEAST AT 29 MPH. * THE TORNADO WILL BE NEAR... SELDEN AROUND 825 PM CDT... 9 MILES NORTHEAST OF SEGUIN AROUND 835 PM CDT... HOXIE AROUND 850 PM CDT... A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP. STORM CHASERS HAVE REPORTED A FUNNEL CLOUD 5 MILES NORTH OF REXFORD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3957 10021 3923 10053 3945 10094 3971 10068 TIME...MOT...LOC 0112Z 300DEG 25KT 3954 10071 $$ JRM
5 follow-up statements
000 WWUS53 KGLD 250124 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 724 PM MDT THU APR 24 2008 KSC039-153-179-193-250215- /O.CON.KGLD.TO.W.0006.000000T0000Z-080425T0215Z/ RAWLINS KS-DECATUR KS-THOMAS KS-SHERIDAN KS- 824 PM CDT THU APR 24 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN SHERIDAN...NORTHEASTERN THOMAS...SOUTHERN DECATUR AND EXTREME SOUTHEASTERN RAWLINS COUNTIES... AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR REXFORD...MOVING SOUTHEAST AT 12 MPH. THE TORNADO WILL BE NEAR... REXFORD AROUND 835 PM CDT... SELDEN AROUND 850 PM CDT... DRESDEN AROUND 855 PM CDT... LEOVILLE AROUND 900 PM CDT... SEGUIN AND MENLO AROUND 915 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3957 10021 3923 10053 3945 10094 3971 10068 TIME...MOT...LOC 0124Z 319DEG 10KT 3953 10074 $$ JRM
000 WWUS53 KGLD 250129 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 728 PM MDT THU APR 24 2008 KSC039-153-179-193-250215- /O.CON.KGLD.TO.W.0006.000000T0000Z-080425T0215Z/ RAWLINS KS-DECATUR KS-THOMAS KS-SHERIDAN KS- 828 PM CDT THU APR 24 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN SHERIDAN...NORTHEASTERN THOMAS...SOUTHERN DECATUR AND EXTREME SOUTHEASTERN RAWLINS COUNTIES... AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SELDEN...MOVING EAST AT 30 MPH. ANOTHER TORNADIC STORM WAS LOCATED 6 MILES NORTH OF REXFORD ALSO MOVING SOUTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... LEOVILLE AND DRESDEN AROUND 835 PM CDT... HOXIE AROUND 840 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. GOLF BALL SIZE HAIL HAS BEEN REPORTED IN SELDEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3957 10021 3923 10053 3945 10094 3971 10068 TIME...MOT...LOC 0128Z 284DEG 32KT 3956 10052 $$ JRM
000 WWUS53 KGLD 250133 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 732 PM MDT THU APR 24 2008 KSC039-153-179-193-250215- /O.CON.KGLD.TO.W.0006.000000T0000Z-080425T0215Z/ RAWLINS KS-DECATUR KS-THOMAS KS-SHERIDAN KS- 832 PM CDT THU APR 24 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WESTERN SHERIDAN...NORTHEASTERN THOMAS...SOUTHERN DECATUR AND EXTREME SOUTHEASTERN RAWLINS COUNTIES... AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SELDEN...MOVING EAST AT 31 MPH. THIS IS AN EXTREMELY DANGEROUS STORM WHICH HAS PRODUCED SOFT BALL SIZE HAIL AT SELDEN. THE TORNADO WILL BE NEAR... DRESDEN AROUND 840 PM CDT... HOXIE AROUND 845 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING SOFT BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3957 10021 3923 10053 3945 10094 3971 10068 TIME...MOT...LOC 0132Z 283DEG 27KT 3956 10050 $$ JRM
000
WWUS53 KGLD 250139
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
739 PM MDT THU APR 24 2008
KSC153-193-250149-
/O.CAN.KGLD.TO.W.0006.000000T0000Z-080425T0215Z/
RAWLINS KS-THOMAS KS-
839 PM CDT THU APR 24 2008
...THE TORNADO WARNING FOR NORTHEASTERN THOMAS AND EXTREME
SOUTHEASTERN RAWLINS COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3959 10027 3958 10027 3958 10025 3957 10021
3935 10047 3944 10073 3971 10067
TIME...MOT...LOC 0139Z 282DEG 36KT 3950 10037
$$
KSC039-179-250215-
/O.CON.KGLD.TO.W.0006.000000T0000Z-080425T0215Z/
DECATUR KS-SHERIDAN KS-
839 PM CDT THU APR 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN SHERIDAN AND SOUTHWESTERN DECATUR COUNTIES...
AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LEOVILLE...MOVING
EAST AT 42 MPH.
THE TORNADO WILL BE NEAR...
RURAL NORTHEASTERN SHERIDAN COUNTY AROUND 850 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING SOFT
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3959 10027 3958 10027 3958 10025 3957 10021
3935 10047 3944 10073 3971 10067
TIME...MOT...LOC 0139Z 282DEG 36KT 3950 10037
$$
JRM000
WWUS53 KGLD 250159
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
758 PM MDT THU APR 24 2008
KSC039-179-250208-
/O.CAN.KGLD.TO.W.0006.000000T0000Z-080425T0215Z/
DECATUR KS-SHERIDAN KS-
858 PM CDT THU APR 24 2008
...THE TORNADO WARNING FOR NORTHWESTERN SHERIDAN AND SOUTHWESTERN
DECATUR COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS LEFT THE WARNED AREA.
A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEAST DECATUR
COUNTY AND NORTHEAST SHERIDAN COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3959 10027 3958 10027 3958 10025 3957 10021
3935 10047 3944 10073 3971 10067
TIME...MOT...LOC 0158Z 282DEG 36KT 3946 10013
$$
JRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 24, 2:34 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Apr 24, 2:34 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
134 PM MDT THU APR 24 2008
.SHORT TERM... (TONIGHT - SUNDAY)
128 PM MDT THU APR 24 2008
WATER VAPOR IMAGERY SHOWS SHORTWAVE TROUGH MOVING ACROSS THE
NORTHERN ROCKIES THIS AFTERNOON. QVECTORS INDICATE STRONG SYNOPTIC
SCALE LIFT WILL MOVE THROUGH WITH THAT FEATURE TONIGHT. CONVECTION
WILL INITIATE ON THE SURFACE COLD FRONT IN EASTERN COLORADO BY LATE
AFTERNOON/EARLY EVENING...THEN SWEEP THROUGH THE FORECAST AREA
TONIGHT. LOW LEVEL MOISTURE RETURN WILL BE LIMITED ACROSS THE
SOUTHERN FORECAST AREA...BUT NORTH OF THE INTERSTATE EASTERLY
WINDS WILL BE ADVECTING RICH MOISTURE. FRONT WILL INTERCEPT THAT
MOISTURE AND INSTABILITY AXIS...RESULTING IN STRONG TO SEVERE
THUNDERSTORMS. SURFACE WINDS WILL BE BACKED TO NEAR DUE EAST ACROSS
NORTHEAST CWA...WHERE LOW LEVEL HELICITY AND EHI VALUES SUGGEST
TORNADO THREAT WILL BE THE GREATEST. IN ADDITION...RUC AND NAM SHOW
STRONG WINDS BEHIND THE FRONT. WIND GUSTS COULD APPROACH WARNING
CRITERIA...BUT TO KEEP HIGHLIGHTS SIMPLE WITH ANTICIPATED CONVECTION
WILL GO WITH A WIND ADVISORY FOR NOW AND LEAVE ANY SHORT FUSE
WARNINGS FOR TONIGHT. AS WAS THE CASE YESTERDAY...BLOWING DIRT WILL
BE A PROBLEM...ESPECIALLY IN OPEN COUNTRY. WIND WILL BRIEFLY SUBSIDE
AROUND SUNRISE...BEFORE INCREASING AGAIN FRIDAY MORNING. ADVISORY
MAY NEED TO BE EXTENDED.
NEXT SHORTWAVE TROUGH WILL APPROACH IN THE NORTHWEST FLOW ALOFT LATE
FRIDAY NIGHT AND INTO SATURDAY. LOW LEVEL FLOW WILL REMAIN WESTERLY
THROUGH THAT TIME...AND AS A RESULT MOISTURE WILL BE LACKING FOR
THIS SYSTEM. MODELS ONLY SHOWING A SMALL AREA OF ELEVATED CAPE AHEAD
OF THE SURFACE FRONT AT 18Z SATURDAY NEAR HILL CITY. MAY INSERT SOME
ISOLATED THUNDER THERE...BUT ELSEWHERE LOOKS DRY. ANOTHER BREEZY DAY
ON SATURDAY WITH POST FRONTAL NORTHWEST WINDS. AS SKIES CLEAR AND
WINDS DIMINISH SATURDAY NIGHT...HARD FREEZE LOOKS POSSIBLE WITH GOOD
RADIATIONAL COOLING...ESPECIALLY ACROSS THE HIGHER TERRAIN WEST OF
HIGHWAY 27. GROWING SEASON IS UNDERWAY...SO A HIGHLIGHT FOR FREEZING
CONDITIONS MAY EVENTUALLY BE REQUIRED.
FINALLY...SUNDAY WILL BE DRY AS RIDGE BEGINS TO BUILD ACROSS THE
ROCKIES. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL.
.LONG TERM... (MONDAY - THURSDAY)
128 PM MDT THU APR 24 2008
UPPER RIDGING WILL TRANSLATE ACROSS THE AREA EARLY IN THE PERIOD.
THIS WILL RESULT IN DRY AND WARM CONDITIONS. 850MB TEMPERATURES SHOW
WARMEST DAY WILL BE TUESDAY...POSSIBLY INTO WEDNESDAY DEPENDING ON
LOCATION OF THE NEXT FRONT. BOTH THE ECMWF AND GFS SHOW A FRONT
DRAPED ACROSS THE FORECAST AREA ON WEDNESDAY. AS THE NEXT UPPER
TROUGH SETTLES INTO THE GREAT BASIN...SOUTHWEST FLOW ALOFT WILL
DEVELOP OVER THE CENTRAL PLAINS. REMAINS TO BE SEEN IF THERE WILL BE
ANY WEAK DISTURBANCE EJECTING FROM THE MAIN TROUGH AXIS WHICH WOULD
INITIATE CONVECTION ON THE FRONT. HOWEVER...THE PATTERN DOES SUPPORT
AT LEAST A MENTION OF THUNDERSTORMS. MODELS DIVERGE ON
THURSDAY...WITH ECMWF SHOWING SIGNIFICANT POST FRONTAL PRECIPITATION
AS UPPER TROUGH MOVES ACROSS...BUT GFS MUCH FURTHER NORTH WITH THE
UPPER DYNAMICS. HPC LEANING TOWARDS THE ECMWF SOLUTION SO WILL CARRY
SLIGHT CHANCE POPS FOR THURSDAY...WITH COOLER TEMPERATURES.
24
&&
.AVIATION...
128 PM MDT THU APR 24 2008
FOR THE UPCOMING 18Z TAFS...NO AVIATION PROBLEMS THROUGH MID TO
LATE AFTERNOON. CONVECTION EXPECTED TO INITIATE BETWEEN 21Z AND
00Z OVER NORTHEAST COLORADO AND EXTREME NORTHWEST
KANSAS...POSSIBLY IMPACTING KGLD. THUNDERSTORMS WILL MOVE EAST AND
CONGEAL INTO AN MCS TONIGHT...REACHING KMCK BETWEEN 02Z AND 06Z.
LARGE HAIL AND STRONG WINDS WILL BE POSSIBLE WITH THUNDERSTORMS
THIS EVENING...PARTICULARLY AT KMCK. WIND SHIFT WILL ACCOMPANY
COLD FRONTAL PASSAGE THIS EVENING...WITH NORTHWEST WINDS
INCREASING TO 25 TO 35 KTS AND HIGHER GUSTS. AREAS OF BLOWING DIRT
MAY BRIEFLY REDUCE VISIBILITIES IMMEDIATELY AFTER FRONTAL PASSAGE.
24
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 9 PM MDT /10 PM CDT/ THIS EVENING TO 6 AM MDT
/7 AM CDT/ FRIDAY FOR KSZ001>004-013>016-027>029-041-042.
NE...WIND ADVISORY FROM 9 PM MDT /10 PM CDT/ THIS EVENING TO 6 AM MDT
/7 AM CDT/ FRIDAY FOR NEZ079>081.
CO...WIND ADVISORY FROM 9 PM THIS EVENING TO 6 AM MDT FRIDAY FOR
COZ090>092.
&&
FOLTZ/24Hazardous weather outlook, Apr 24, 10:35 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 935 AM MDT THU APR 24 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 935 AM MDT THU APR 24 2008 /1035 AM CDT THU APR 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE BEGINNING LATE THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT WILL BE GENERALLY ALONG AND EAST OF A LINE FROM BENKELMAN TO GOVE. LARGE HAIL...STRONG WINDS AND TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS. AS A SURFACE COLD FRONT MOVES THROUGH...WINDS WILL SWITCH TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY. AT THIS TIME...CLOUD TO GROUND LIGHTNING APPEARS TO BE THE GREATEST THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. FOLTZ
In the hours before
Local storm report, Apr 24, 6:50 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
550 PM MDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 11 S BEARDSLEY 39.65N 101.23W
04/24/2008 E0.88 INCH RAWLINS KS PUBLIC
&&
BLMLocal storm report, Apr 24, 7:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
614 PM MDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 2 SSE BEARDSLEY 39.78N 101.22W
04/24/2008 E1.00 INCH RAWLINS KS NWS EMPLOYEE
&&
BLMLocal storm report, Apr 24, 7:23 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
623 PM MDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 N BEARDSLEY 39.84N 101.23W
04/24/2008 E1.50 INCH RAWLINS KS PUBLIC
&&
BLMLocal storm report, Apr 24, 7:26 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
626 PM MDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 6 S BEARDSLEY 39.72N 101.23W
04/24/2008 E0.88 INCH RAWLINS KS TRAINED SPOTTER
&&
BLMLocal storm report, Apr 24, 7:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 8 SSE ATWOOD 39.70N 100.98W
04/24/2008 E0.88 INCH RAWLINS KS CO-OP OBSERVER
&&
BLMLocal storm report, Apr 24, 7:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
652 PM MDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 12 N LEVANT 39.55N 101.19W
04/24/2008 E1.75 INCH THOMAS KS PUBLIC
&&
BLMThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 37 min |
| Apr 24, 7:24 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 22 min |
| Apr 24, 7:25 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 65 min |
| Apr 24, 7:57 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 38 min |
| Apr 24, 8:47 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 58 min |
| Apr 24, 9:24 PM CDT | Tornado Warning | GLD | Graham, Norton | 54 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 12 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.